# SDR 3EJA7202202180001

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N795JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0365
- Aircraft time: 1,521 hours, 998 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKES UPON LANDING WERE GRABBING AND PULLING HARD TO THE LEFT, DIFFICULT TO MAINTAIN DIRECTIONAL CONTROL
